getting sick on cycle, just part of the game?

  1. New Member
    fast89lx's Avatar
    Join Date
    Dec 2003
    Posts
    51
    Rep Power
    159
    Level
    7
    Lv. Percent
    17.62%

    getting sick on cycle, just part of the game?


    I got sick for the entire 3rd week of my 1t/4ad cycle, puking/diarrehea upset stomach etc for 2-3 days, and generally felt like **** for the whole week. I finished up the cycle with 1 week of M1T because I ran out of 1t and 4ad trans but had no more problems after that week. Then when I was one week into my pct with nolva I got sick again! same type of upset stomach, diarrehea, NO puking and only sick for 3 days.

    Is this just part of the whole ph/ps/aas game or a freak thing? If this happens every time I do a cycle it kind of defeats the purpose because in the one week I was sick I lost all of the weight I had previously gained and then some. I did manage to get an overall weight gain of ~ 7lbs for the whole cycle but it should have been 12+.

    What can I do to avoid this in the future?

  2. Senior Member
    UNDERTAKER's Avatar
    Join Date
    Nov 2004
    Age
    36
    Posts
    1,162
    Rep Power
    704
    Level
    27
    Lv. Percent
    82.41%
    Achievements Posting Pro

    no...I dont think it is normal but I dont know how to help you.
  3. New Member
    Anarchy939's Avatar
    Join Date
    Mar 2005
    Age
    38
    Posts
    482
    Rep Power
    360
    Level
    18
    Lv. Percent
    83.67%

    IMO I believe that this is an occurance due to your immune system being weaker due to the suppression a cycle causes, or due to the immense stress placed on your internal organs..
    •   
       

  4. Senior Member
    UNDERTAKER's Avatar
    Join Date
    Nov 2004
    Age
    36
    Posts
    1,162
    Rep Power
    704
    Level
    27
    Lv. Percent
    82.41%
    Achievements Posting Pro

    immense stress?....its a lil old 1t/4ad stack, its not like he is doing a 3month aas cycle
  5. Hot Italian Goldmember
    Syr's Avatar
    Join Date
    Jul 2004
    Age
    38
    Posts
    2,124
    Rep Power
    1193
    Level
    33
    Lv. Percent
    81.11%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by fast89lx
    I got sick for the entire 3rd week of my 1t/4ad cycle, puking/diarrehea upset stomach etc for 2-3 days, and generally felt like **** for the whole week. I finished up the cycle with 1 week of M1T because I ran out of 1t and 4ad trans but had no more problems after that week. Then when I was one week into my pct with nolva I got sick again! same type of upset stomach, diarrehea, NO puking and only sick for 3 days.

    Is this just part of the whole ph/ps/aas game or a freak thing? If this happens every time I do a cycle it kind of defeats the purpose because in the one week I was sick I lost all of the weight I had previously gained and then some. I did manage to get an overall weight gain of ~ 7lbs for the whole cycle but it should have been 12+.

    What can I do to avoid this in the future?
    Nandi posted something about this on CEM awhile ago. I dont have that thread at hand now. But I remember there is a double mechanism, kinda complex.
    I would simply suggest to take ancillaries that boost your IM, starting with megadoses of vit C, echinacea, etc etc.

    Besides this, stomach disconfort and diarhea can be related to diet more than AAS/PS.
  6. Senior Member
    MarcusG's Avatar
    Join Date
    Feb 2003
    Posts
    1,223
    Rep Power
    756
    Level
    28
    Lv. Percent
    24.86%
    Achievements Posting Pro

    Quote Originally Posted by fast89lx
    I got sick for the entire 3rd week of my 1t/4ad cycle, puking/diarrehea upset stomach etc for 2-3 days, and generally felt like **** for the whole week. I finished up the cycle with 1 week of M1T because I ran out of 1t and 4ad trans but had no more problems after that week. Then when I was one week into my pct with nolva I got sick again! same type of upset stomach, diarrehea, NO puking and only sick for 3 days.
    .......

    I think it 1-test compounds (1-test/m-1-t) and not the 4ad which is causing flu-like symptoms. For some people it can be pretty bad. Stay away from it and you'll be fine I suppose, no way around it.
  7. New Member
    builtolast's Avatar
    Join Date
    Sep 2003
    Age
    28
    Posts
    169
    Rep Power
    221
    Level
    12
    Lv. Percent
    25.8%

    I just went thru this too my friend. I'm currently on a 4-ad trans. only cycle (first cycle), and after about 2 weeks i got a HORRRIBLE flu! I don't think it was from the 4-ad, but just the intense training and (for lack of a better excuse) not washing hands, eating utensils, plates, etc. enough. I was hospitalized for 2 days, and am just now getting better after being out for 2 days. I think these things just sorta happen. I don't think the AAS helps in these cases but I don't think it's the cause. At any rate, i'll be taking a lot more care for myself from now on out. That's my best advice.
  8. New Member
    fightercowboy's Avatar
    Stats
    5'9"  210 lbs.
    Join Date
    Dec 2003
    Age
    34
    Posts
    279
    Rep Power
    273
    Level
    14
    Lv. Percent
    49.57%

    I had the same thing from my 1T/4AD cycle back in February. Check this link out.
    Immune Function and PH
  9. Board Supporter
    zed's Avatar
    Join Date
    Aug 2004
    Posts
    172
    Rep Power
    213
    Level
    11
    Lv. Percent
    83.27%

    i agree 1-test can be pretty harsh for some people once it starts kickin.
  10. Board Supporter
    hypo's Avatar
    Stats
    6'2"  180 lbs.
    Join Date
    Dec 2003
    Posts
    524
    Rep Power
    425
    Level
    20
    Lv. Percent
    69.25%

    I always get sick on nolva. It is because the nolva lowers WBC count because the estrogen is blocked, and thus you become sick very easily. As for the 1-test and M1T, "M1T" flu is common, although I don't know the specific reason. I know I got a cold while on it.
  11. New Member
    fast89lx's Avatar
    Join Date
    Dec 2003
    Posts
    51
    Rep Power
    159
    Level
    7
    Lv. Percent
    17.62%

    We shall see how well I do on the next cycle at the end of summer. It'll be the same as the first just higher doses.

    I don't think my diet caused the problems as all I changed was the amount of food I ate not what it actually was. I will also be adding in the Vit C, echinacea, and whatever else will help.

    Really if it werent for the diarreah (which lasted longer than the puking) I could have probably at least trained a little bit, but it was like I had to **** 100 x a day and if I dare let my guard down I could have been in for a mess
  

  
 

Similar Forum Threads

  1. Getting sick on cycle?
    By liftandeat in forum Anabolics
    Replies: 4
    Last Post: 02-28-2014, 01:05 AM
  2. advice on mdrol cycle, been out of the game
    By nickd in forum Anabolics
    Replies: 0
    Last Post: 03-30-2010, 08:10 PM
  3. Replies: 30
    Last Post: 07-17-2007, 05:35 PM
  4. I have a question about part of the IGF-1 sticky
    By flexster in forum IGF-1/GH
    Replies: 2
    Last Post: 03-11-2004, 06:12 PM
  5. Replies: 2
    Last Post: 04-27-2003, 01:51 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in